A 24-year-old female asked:
Disclaimer

i started taking luterabirth control this month. i still have 4active pillsbut started breakthrough bleeding. should i still expect a period next week?

1 doctor answer
Dr. Margot Watson
54 years experience Gynecology
Yes: Very common to have breakthrough bleeding the first 3 months on any birth control pill. Keep taking the pill, bleeding will likely resolve. And, yes, you will likely have a period during the placebo pills.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 32-year-old female asked:
Dr. LINDILE SOGA
Specializes in
Make up your mind: You need to decide if you really need to be on contraception or not and what form you are comfortable with. You might conceive while you are using con ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Collin Smikle
36 years experience Obstetrics and Gynecology
Bleeding on Pills: Bleeding on the pills depends on how long you've been on the pill, the dose of medications in the pill, and some other factors. If you started the pi ... Read More
A 24-year-old female asked:
Dr. Ivelisse Rivera-Godreau
24 years experience Family Medicine
Birth control...: This could be caused by your birth control med you are using at this time, Sometimes it takes a few months to have normal periods while on it, however ... Read More
A 33-year-old female asked:
Dr. Douglas Lawson
28 years experience Obstetrics and Gynecology
Depends: If you have heavy cycles it may take a couple days into the new pack to stop. Same issue if you have endometriosis or fibroids.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month